# SDR 03FDEA01607

- Difficulty date: September 16, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FLAP IB HINGE, WING MOUNTED; LOWER OB ATTACH HOLE FOUND CORRODED AT BORE AND FWD/ AFT FACES.   LT OB FLAP IB HINGE, WING MOUNTED LOWER OB ATTACH HOLE REPAIR CARRIED OUT IAW CMM 57-44-08, FWD / AFT FACES CORROSION REMOVED AND FOUND WITHIN LIMITS IAW DWG ARC0502.
